Ulam stability analysis of stochastic pantograph integro-differential equation with Hilfer fractional derivative
Abstract
In this study, we look into the Ulam stability of a class of stochastic pantograph integro-differential equations(SPIDEs) that involve the Hilfer fractional derivative (HFD). Ulam-Hyers (U-H) stability is investigated by
using Picard operator theory, and the existence and uniqueness of solutions are established. An application
is given to validate the results.
Published
2025-11-28
Issue
Section
Articles
License
Copyright (c) 2025 Ayoub Louakar, Devaraj Vivek, Ahmed Kajouni , Khalid Hilal

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
How to Cite
Ulam stability analysis of stochastic pantograph integro-differential equation with Hilfer fractional derivative. (2025). Nonlinear Studies, 32(4), 1425-1443. https://www.nonlinearstudies.com/index.php/nonlinear/article/view/3791
